Iowa Blackie and Vic  

PROFESSIONAL INFORMATION

 Address:
Department of Mathematics
University of Iowa, Iowa City, Iowa
Phone: 319 335-0769
E-mail:  victor-camillo@math.uiowa.edu
 
Employment:
1999-present Professor, University of Iowa
1999 –Fall, Visiting Scholar, University of Murcia1995 –1999 Professor, University of Iowa
1994 - Visiting Scholar, Imperial College, Summer
1994 – Fall, Visiting Scholar, - Centre de Recerca Matematica de l’Institut d’Estudis Catalans
1992 - 1994 Professor, University of Iowa
1992 - Visiting Scholar, Spring Semester, Imperial College, London, England
1986 - 1991  Professor, University of Iowa
1985 - 1986  Visiting Professor,  University of Southern California
1983 - 1985  Professor, University of Iowa
1976 - 1982  Associate Professor, University of Iowa
1975-1976  Visiting Associate Professor,  University of California at Santa Barbara
1971 - 1975  Assistant Professor, University of Iowa
1969 - 1970  Visiting Instructor,  University of California at Los Angeles
1969  Ph.D.  Rutgers University
1966  B.A. University of Bridgeport
 
Member:  American Mathematical Society
 
Ph.D. Theses Directed:
 
Yufei Xaio, Ph.D., 1994
Hua Ping Yu, Ph.D., 1995
 
 
Recent Publications:  
65.  Half orthogonal sets of idempotents.  With Pace P. Nielsen.  To Appear, Transactions of the American Mathematical Society. 
64. Dedekind finite strongly clean rings (with P.P. Nielsen and T. Dorsey), Comm. Algebra  42 (2014), 1619-1629. 
63. Ideal-symmetric and semiprime rings (with T.K. Kwak and Y. Lee), Comm. Algebra
      41 (2013), 4504–4519.  
62. On a generalization of McCoy rings (withT.K. Kwak and Y. Lee), J. Korean Math. Soc. 50
      (2013), 959-972.  
61. A short proof that continuous modules are clean (with T.Y. Lam, D. Khurana, K.W.
      Nicholson, and Y. Zhou), Proceedings of the Sixth China-Japan-Korea Conference on Ring
      Theory, Contemporary Ring Theory 2011, 165-169, World Sci. Publ., Hackensack, NJ,       2012.  
60. Nilpotent ideals in polynomial and power series rings (with C.Y. Hong, N. K. Kim,
      Y. Lee, and P.P. Nielsen), Proc. Amer. Math. Soc. 138 (2010), 1607-1619.  
59. On a theorem of Camps and Dicks, Advances in Ring Theory, 83-84, Trends. in Math.,
      Birkhauser/Springer Basel AG, Basel, 2010. 

 


my part time job:

PHOTOS_BY_BARBARA,_MOSTLY

Travel Writing
Fun iPhone Videos